Elliptic boundary value problems for general systems of equations
Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 25-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_1_a5,
author = {I. Ya. Roitberg},
title = {Elliptic boundary value problems for general systems of equations},
journal = {Doklady Akademii Nauk},
pages = {25--29},
year = {1997},
volume = {354},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a5/}
}
I. Ya. Roitberg. Elliptic boundary value problems for general systems of equations. Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 25-29. http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a5/